| Model Number |
305C225 |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that 11 years and 9 months post implant of this 25mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement or a redo surgical aortic valve replacement.The reason for evaluation was reported as aortic stenosis.No intervention or additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
B1, b2, b5, h1 and imf (annex f) codes updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported on march 16, 2026, the patient successfully had a 26mm aortic transcatheter valve-in-valve replacement.No additional adverse patient effects were reported.